RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2011, Volume 390, Pages 286–298 (Mi znsl4554)  

On the behavior of the periodic Coxeter Laplacian in some representations related to the antiferromagnetic asymptotic mode and continual limits

N. V. Tsilevich

St. Petersburg Department of the Steklov Mathematical Institute, St. Petersburg, Russia

Abstract: We consider some problems related to the asymptotic behavior of the so-called periodic Coxeter Laplacian (a distinguished operator in the group algebra of the symmetric group essentially coinciding with the Hamiltonian of the XXX Heisenberg model of spins) in some representations corresponding to the antiferromagnetic asymptotic mode, as well as in some related continual limits.

Key words and phrases: Coxeter Laplacian, representations of symmetric groups, continual limits.

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 181:6, 914–920

UDC: 517.98
Received: 29.09.2011
Language:

Citation: N. V. Tsilevich, “On the behavior of the periodic Coxeter Laplacian in some representations related to the antiferromagnetic asymptotic mode and continual limits”, Representation theory, dynamical systems, combinatorial methods. Part XX, Zap. Nauchn. Sem. POMI, 390, POMI, St. Petersburg, 2011, 286–298; J. Math. Sci. (N. Y.), 181:6 (2012), 914–920

Citation in format AMSBIB
\Bibitem{Tsi11}
\by N.~V.~Tsilevich
\paper On the behavior of the periodic Coxeter Laplacian in some representations related to the antiferromagnetic asymptotic mode and continual limits
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XX
\serial Zap. Nauchn. Sem. POMI
\yr 2011
\vol 390
\pages 286--298
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4554}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2012
\vol 181
\issue 6
\pages 914--920
\crossref{https://doi.org/10.1007/s10958-012-0723-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84858746241}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4554
  • http://mi.mathnet.ru/eng/znsl/v390/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:87
    Full text:17
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020